An analytic approach to purely nonlocal Bellman equations arising in models of stochastic control

Abels H, Kaßmann M (2007)
Journal of Differential Equations 236(1): 29-56.

Zeitschriftenaufsatz | Veröffentlicht | Englisch
 
Download
Es wurden keine Dateien hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
2007
Zeitschriftentitel
Journal of Differential Equations
Band
236
Ausgabe
1
Seite(n)
29-56
ISSN
00220396
Page URI
https://pub.uni-bielefeld.de/record/2954106

Zitieren

Abels H, Kaßmann M. An analytic approach to purely nonlocal Bellman equations arising in models of stochastic control. Journal of Differential Equations. 2007;236(1):29-56.
Abels, H., & Kaßmann, M. (2007). An analytic approach to purely nonlocal Bellman equations arising in models of stochastic control. Journal of Differential Equations, 236(1), 29-56. https://doi.org/10.1016/j.jde.2006.12.013
Abels, H., and Kaßmann, M. (2007). An analytic approach to purely nonlocal Bellman equations arising in models of stochastic control. Journal of Differential Equations 236, 29-56.
Abels, H., & Kaßmann, M., 2007. An analytic approach to purely nonlocal Bellman equations arising in models of stochastic control. Journal of Differential Equations, 236(1), p 29-56.
H. Abels and M. Kaßmann, “An analytic approach to purely nonlocal Bellman equations arising in models of stochastic control”, Journal of Differential Equations, vol. 236, 2007, pp. 29-56.
Abels, H., Kaßmann, M.: An analytic approach to purely nonlocal Bellman equations arising in models of stochastic control. Journal of Differential Equations. 236, 29-56 (2007).
Abels, Herbert, and Kaßmann, Moritz. “An analytic approach to purely nonlocal Bellman equations arising in models of stochastic control”. Journal of Differential Equations 236.1 (2007): 29-56.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Web of Science

Dieser Datensatz im Web of Science®

Suchen in

Google Scholar